Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 145, NWS Shreveport, LA

April 29, 20165 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 29, 2016, 8:46 PM CDT for 5 counties in Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2016, 8:46 PM CDT (01:46 UTC)
Expired
Apr 29, 2016, 9:30 PM CDT
In force
44 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Nacogdoches County, TX, Panola County, TX, Rusk County, TX, San Augustine County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 99 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 1:43 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 1.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 835 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 455 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
835 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
591 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
455 m²/s²
0-3 km storm-relative helicity
577 m²/s²
Significant tornado parameter
2.9
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted.

303 
WUUS54 KSHV 300146
SVRSHV
TXC347-365-401-405-419-300230-
/O.NEW.KSHV.SV.W.0145.160430T0146Z-160430T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
846 PM CDT FRI APR 29 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN RUSK COUNTY IN NORTHEASTERN TEXAS...
  SOUTHWESTERN PANOLA COUNTY IN NORTHEASTERN TEXAS...
  NORTHWESTERN SAN AUGUSTINE COUNTY IN EASTERN TEXAS...
  NORTHERN NACOGDOCHES COUNTY IN EASTERN TEXAS...
  WESTERN SHELBY COUNTY IN EASTERN TEXAS...

* UNTIL 930 PM CDT

* AT 846 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NACOGDOCHES...
  MOVING NORTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NACOGDOCHES...CARTHAGE...CENTER...TENAHA...TIMPSON...GARRISON...TRAWICK...
  WODEN...MARTINSVILLE...MELROSE...CUSHING...APPLEBY...MOUNT ENTERPRISE...
  GARY CITY...OAK RIDGE...JERICHO...JAMES...WOODS...ARCADIA AND STOCKMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
TEXAS.

LAT...LON 3144 9457 3175 9491 3222 9436 3186 9397
TIME...MOT...LOC 0146Z 223DEG 48KT 3164 9464 

HAIL...1.00IN
WIND...60MPH
 
$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 6:54 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Apr 29, 6:54 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
654 PM CDT FRI APR 29 2016

.AVIATION...
FOR THE 30/00Z TAFS...ANOTHER COMPLEX FORECAST ONCE AGAIN WITH
AMENDMENTS LIKELY. WIDESPREAD CONVECTION...INCLUDING OCCASIONAL
SEVERE TSTMS...ARE AFFECTING MOST TERMINALS IN E TX NORTH OF
I-20/SRN AR/SE OK. SCATTERED STRONG/SEVERE CONVECTION IS ONGOING
FARTHER SOUTH OF I-20 IN E TX. STRONG TO SEVERE TSTMS WILL AFFECT
ALL TAF SITES DURING THE PERIOD AND FLIGHT CONDITIONS WILL LIKELY
FLUCTUATE. A MORE SOLID LINE OF TSTMS SHOULD DEVELOP AFTER 30/06Z
AND WILL MOVE ACROSS THE AREA AND SHOULD BE MOVING EAST OF THE
REGION AFTER 30/21Z. A FEW LINGERING TSTMS WILL BE POSSIBLE
THROUGH 01/00Z.

/09/

&&

.PREV DISCUSSION... /ISSUED 412 PM CDT FRI APR 29 2016/

DISCUSSION...
MULTI-THREAT EVENT CONTINUES ACROSS THE REGION...AS A STRONG UPPER
LEVEL LOW MOVES INTO THE SRN PLAINS. IN ADDITION TO THE SEVERE
WEATHER THREAT...TWO SEPARATE HEAVY RAINFALL AXES HAVE SET
UP...ONE OVER OUR NE TX COUNTIES FROM NEAR TYLER TO DEKALB...AND
ANOTHER ALONG THE RED RIVER OF NE TX/SE OK EWD THROUGH NEAR EL
DORADO. HEAVY RAINFALL IS EXPECTED TO CONTINUE SPREADING EWD
TONIGHT THROUGH SATURDAY...GRADUALLY SHIFTING THE FLASH FLOOD
THREAT EWD THROUGH THE EVENT. HAVE ADDED THE REMAINDER OF THE CWA TO
THE FF WATCH...ALTHOUGH SOME AREAS WILL NOT SEE HEAVY RAINFALL
UNTIL LATE TONIGHT/EARLY SATURDAY MORNING. HAVE ALSO MADE SOME
CHANGES TO THE EXPIRATION TIME...SETTING MUCH OF THE WATCH TO
EXPIRE AT 00Z SUNDAY. ALLOWED THE EXTREME SERN PORTIONS TO
CONTINUE THROUGH 12Z SUN. SEVERE THREAT WILL CONTINUE THROUGH AT
LEAST THE FIRST HALF OF SATURDAY...AS THE ASSOCIATED COLD FRONT
MOVES INTO THE REGION. THE FRONT IS EXPECTED TO SLOW...AS THE SFC
LOW LIFTS NEWD...AND THE SEVERE THREAT WILL LIKELY DIMINISH WITH
THAT. RAIN LOOKS TO FINALLY DIMINISH/END SUN AFTERNOON/EVENING.
TEMPS LOOK TO RUN COOLER IN THE WAKE OF THE COLD FRONT AS WE MOVE
INTO MONDAY.

MODELS IN BETTER AGREEMENT AS WE MOVE ON TO OUR NEXT UPPER
DISTURBANCE. SHWRS/TSTMS WILL MOVE BACK INTO THE REGION FROM THE
W AS THE STALLED FRONT MOVES BACK NWD AND ACTS AS A FOCUS FOR
DEVELOPMENT. ANOTHER ROUND OF HEAVY RAIN IS LOOKING INCREASINGLY
LIKELY...AND WE MAY SEE MORE FLASH FLOODING/RIVER FLOODING AS A
RESULT.

DESPITE THIS BETTER AGREEMENT...MODELS DIVERGE AGAIN FOR THE MID
PART OF THE WORK WEEK WITH THE FINAL KICKER TROF. HOWEVER...ATTM
IT LOOKS LIKE WE WILL SEE AN END OF PRECIP BY TUE NIGHT AS A
FINALLY PUSH OF DRY AIR FILTERS IN THE WAKE OF THE COLD FRONT.
OUR TREND OF COOLER THAN NORMAL TEMPS WILL CONTINUE THROUGH THE
END OF THE PD. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  69  82  67  82 /  90  70  50  20
MLU  70  81  68  83 /  70  70  70  30
DEQ  66  78  58  81 /  90  50  20  10
TXK  68  80  62  82 /  90  70  30  10
ELD  69  80  65  83 /  90  70  50  20
TYR  68  82  63  81 /  90  50  20  10
GGG  69  83  65  82 /  90  70  30  10
LFK  70  81  69  82 /  90  70  50  50

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ARZ050-051-
     059>061-070>073.

LA...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR LAZ001>004.

     FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR LAZ005-006-010>014-
     017>022.

OK...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR OKZ077.

TX...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR TXZ096-097-
     108>112-124>126-136>138-149>151.

     FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ152-153-165>167.

&&

09
Hazardous weather outlook, Apr 29, 11:52 AM CDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1152 AM CDT FRI APR 29 2016

ARZ050-051-059>061-070-OKZ077-TXZ096-097-301700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN-
RED RIVER-BOWIE-
1152 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA...AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING THUNDERSTORM WIND GUSTS...AND ISOLATED
TORNADOES WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON
HOURS. IN ADDITION TO THE SEVERE WEATHER THREAT...THESE STORMS
WILL PRODUCE EXCESSIVE HEAVY RAINFALL...WHICH COULD RESULT IN
LOCALIZED FLASH FLOODING. THIS FLASH FLOOD THREAT WILL CONTINUE
INTO THE OVERNIGHT HOURS AS WELL AS AN UPPER LEVEL DISTURBANCE
MOVES INTO THE REGION FROM THE SOUTHWEST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY
WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND
EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS. THIS THREAT WILL LIKELY COME TO AN END LATE
SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO
TONIGHT...AND POSSIBLY AGAIN ON SATURDAY.

ARZ071>073-LAZ001>006-010>014-017>022-TXZ108>112-124>126-136>138-
149>153-165>167-301700-
LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-
WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1152 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE
THIS AFTERNOON AND EVENING...MAINLY ALONG AND NORTH OF A LINE
FROM THE TOLEDO BEND DAM TO MONROE LOUISIANA. THIS SEVERE WEATHER
THREAT WILL TRANSITION INTO A HEAVY RAINFALL EVENT LATER THIS
EVENING AND TONIGHT...AS STORMS BEGIN TO TRAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY
WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND
EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS. THIS WILL INCLUDE MOST OF SOUTHWEST
ARKANSAS...ALL OF NORTHERN LOUISIANA AND THE EASTERN THIRD OF
NORTHEAST TEXAS. THIS THREAT WILL LIKELY COME TO AN END LATE
SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO
TONIGHT...AND POSSIBLY AGAIN ON SATURDAY.

12

In the hours before

Local storm report, Apr 29, 8:00 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
800 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TORNADO          LINDALE                 32.51N  95.41W
04/29/2016                   SMITH              TX   EMERGENCY MNGR

            *** 2 INJ *** NUMEROUS TREES DOWN...POWER LINES DOWN

&&

EVENT NUMBER SHV1600411

21
Local storm report, Apr 29, 8:05 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
805 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND DMG     ALTO                    31.65N  95.07W
04/29/2016                   CHEROKEE           TX   BROADCAST MEDIA

            REPORTS OF EXTENSIVE DAMAGE HAS BEEN RECEIVED NEAR
            ALTO. A BARN WAS BLOWN OVER.

&&

EVENT NUMBER SHV1600412

15
Local storm report, Apr 29, 8:15 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
815 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       PITTSBURG               33.00N  94.97W
04/29/2016  M5.59 INCH       CAMP               TX   PUBLIC

&&

EVENT NUMBER SHV1600413

15
Local storm report, Apr 29, 8:32 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
832 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      QUITMAN                 32.80N  95.44W
04/29/2016                   WOOD               TX   911 CALL CENTER

            AREA WIDE FLOODING OF ROADWAYS

&&

EVENT NUMBER SHV1600414

21
Local storm report, Apr 29, 8:40 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
840 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     9 N HAWKINS             32.72N  95.20W
04/29/2016                   WOOD               TX   EMERGENCY MNGR

            NUMEROUS TREES DOWN...POWER LINES DOWN...NUMEROUS HOMES
            DAMAGED

&&

EVENT NUMBER SHV1600415

21
Special weather statement, Apr 29, 8:41 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
841 PM CDT FRI APR 29 2016

TXZ152-153-165-166-300230-
SAN AUGUSTINE TX-ANGELINA TX-NACOGDOCHES TX-SHELBY TX-
841 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ANGELINA...SAN
AUGUSTINE...SOUTHEASTERN NACOGDOCHES AND SHELBY COUNTIES UNTIL 930 PM
CDT...

AT 841 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ETOILE...OR 15 MILES NORTHEAST OF LUFKIN...MOVING NORTHEAST AT 85 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LUFKIN...CENTER...HUNTINGTON...SAN AUGUSTINE...NEUVILLE...ETOILE...
SHELBYVILLE...BLAND LAKE...WODEN...MACUNE...MARTINSVILLE...PATROON...
MELROSE...CHIRENO...HUXLEY...BROADDUS...OAK RIDGE...JERICHO...HOMER AND
HURSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3138 9480 3195 9408 3172 9381 3171 9382
      3170 9380 3167 9381 3167 9383 3162 9382
      3161 9384 3159 9384 3161 9390 3157 9398
      3147 9398 3145 9400 3115 9449
TIME...MOT...LOC 0141Z 223DEG 74KT 3143 9449

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:03 PM CDTSpecial Weather StatementSHVCherokee, Rusk42 min
Apr 29, 7:13 PM CDTSevere Thunderstorm WarningSHVCamp, Cass, Morris, Titus, Upshur28 min
Apr 29, 7:16 PM CDTTornado WarningSHVCamp, Cass, Harrison, Marion, Morris, Upshur23 min
Apr 29, 7:24 PM CDTFlash Flood WarningSHVBowie, Red River10 hr
Apr 29, 7:25 PM CDTSpecial Weather StatementSHVUpshur35 min
Apr 29, 7:35 PM CDTTornado WarningSHVCherokee, Nacogdoches, Rusk40 min
Apr 29, 7:38 PM CDTSevere Thunderstorm WarningSHVCherokee, Gregg, Rusk, Smith, Upshur52 min
Apr 29, 7:38 PM CDTSevere Thunderstorm WarningSHVCamp, Cass, Marion, Morris, Upshur21 min
Apr 29, 7:45 PM CDTFlash Flood WarningSHVSmith, Upshur, Wood10 hr
Apr 29, 7:59 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Rusk, Shelby46 min
Apr 29, 8:41 PM CDTSpecial Weather StatementSHVAngelina, San Augustine, Shelby49 min
Apr 29, 9:08 PM CDTSpecial Weather StatementSHVMarion52 min
Apr 29, 9:15 PM CDTSpecial Weather StatementSHVHarrison, Rusk45 min
Apr 29, 9:21 PM CDTFlash Flood WarningSHVCass, Gregg, Harrison, Marion, Panola, Rusk8 hr
Apr 29, 9:32 PM CDTSpecial Weather StatementSHVShelby43 min
Apr 29, 10:09 PM CDTSevere Thunderstorm WarningSHVBowie, Red River66 min
Apr 29, 10:27 PM CDTTornado WarningSHVHarrison, Panola33 min
Apr 29, 10:57 PM CDTTornado WarningSHVHarrison, Marion33 min
Apr 29, 11:09 PM CDTFlash Flood WarningSHVCherokee, Nacogdoches8 hr
Apr 29, 11:25 PM CDTSevere Thunderstorm WarningSHVBowie, Cass65 min
Apr 29, 11:32 PM CDTFlash Flood WarningSHVBowie, Cass, Harrison, Marion, Morris, Upshur8 hr
Apr 29, 11:38 PM CDTTornado WarningSHVCass, Harrison, Marion37 min
Apr 30, 12:13 AM CDTSevere Thunderstorm WarningSHVCass, Gregg, Harrison, Marion, Panola, Rusk62 min
Apr 30, 12:35 AM CDTTornado WarningSHVHarrison55 min
Apr 30, 12:58 AM CDTTornado WarningSHVHarrison, Marion47 min
Apr 30, 3:34 AM CDTAreal Flood AdvisorySHVAngelina, Nacogdoches3 hr
Apr 30, 3:42 AM CDTAreal Flood AdvisorySHVPanola3 hr
Apr 30, 3:45 AM CDTSpecial Weather StatementSHVSabine, Shelby45 min
Apr 30, 3:55 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine65 min
Apr 30, 4:16 AM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches6 days
Apr 30, 4:20 AM CDTRiver Flood WarningSHVPanola, Shelby9 days
Apr 30, 4:22 AM CDTRiver Flood WarningSHVNacogdoches, Rusk3 days
Apr 30, 4:23 AM CDTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith4 days
Apr 30, 4:25 AM CDTRiver Flood WarningSHVWood5 days
Apr 30, 4:25 AM CDTRiver Flood WarningSHVGregg55 hr
Apr 30, 4:26 AM CDTRiver Flood WarningSHVUpshur, Wood4 days
Apr 30, 4:30 AM CDTSevere Thunderstorm WarningSHVShelby60 min
Apr 30, 4:54 AM CDTTornado WarningSHVSabine, San Augustine49 min
Apr 30, 5:21 AM CDTAreal Flood WarningSHVBowie, Camp, Cass, Franklin, Morris, Red River and 1 more6 hr
Apr 30, 5:28 AM CDTAreal Flood WarningSHVGregg, Harrison, Panola, Rusk, Shelby6 hr
Apr 30, 5:46 AM CDTAreal Flood WarningSHVSmith, Upshur, Wood6 hr
Apr 30, 6:15 AM CDTSpecial Weather StatementSHVSabine45 min
Apr 30, 7:03 AM CDTAreal Flood WarningSHVCherokee, Nacogdoches6 hr
Apr 30, 7:27 AM CDTAreal Flood WarningSHVBowie, Cass, Marion6 hr
Apr 30, 7:36 AM CDTRiver Flood WarningSHVCass, Harrison, Marion13 days
Apr 30, 7:37 AM CDTRiver Flood WarningSHVCass, Marion8 days
Apr 30, 7:38 AM CDTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur7 days
Apr 30, 11:47 AM CDTAreal Flood WarningSHVGregg, Harrison, Panola, Rusk, Shelby3 hr
Apr 30, 1:27 PM CDTAreal Flood WarningSHVBowie, Cass, Marion3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.